Show simple item record

dc.contributor.authorde Moura, Alessandro Paula Servio
dc.contributor.authorRetkute, Renata
dc.contributor.authorHawkins, Michelle
dc.contributor.authorNieduszynski, Conrad A.
dc.date.accessioned2013-02-12T10:45:00Z
dc.date.available2013-02-12T10:45:00Z
dc.date.issued2010-09
dc.identifier2050184
dc.identifiere3b778cf-4927-4421-85dc-048f18d3da9f
dc.identifier77957238006
dc.identifier.citationde Moura , A P S , Retkute , R , Hawkins , M & Nieduszynski , C A 2010 , ' Mathematical modelling of whole chromosome replication ' , Nucleic Acids Research , vol. 38 , no. 17 , pp. 5623-5633 . https://doi.org/10.1093/nar/gkq343en
dc.identifier.issn0305-1048
dc.identifier.urihttp://hdl.handle.net/2164/2638
dc.format.extent11
dc.format.extent546727
dc.language.isoeng
dc.relation.ispartofNucleic Acids Researchen
dc.subjectQ Science (General)en
dc.subject.lccQ1en
dc.titleMathematical modelling of whole chromosome replicationen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Physicsen
dc.contributor.institutionUniversity of Aberdeen.Institute for Complex Systems and Mathematical Biology (ICSMB)en
dc.description.statusPeer revieweden
dc.identifier.doihttps://doi.org/10.1093/nar/gkq343
dc.identifier.vol38en
dc.identifier.iss17en


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record